MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 35ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 35ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1183500777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient was receiving prbc's (packed red blood cells).The prbc's were completed and the rn (registered nurse) went to flush the line with ns (normal saline) and noticed the tip of the syringe was broken off and the iv tubing was malformed.
 
Additional Manufacturer Narrative
A photo sample was received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon review of the photo sample, the reported issue was confirmed; the luer tip was broken.A corrective action is not applicable at this time.If a physical sample is received at a later date, this complaint will be reopened for further investigation.

Brand Name
MONOJCT 35ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17442639
Report Number1915484-2023-01324
Device Sequence Number2686484
Product Code FMF
UDI-Device Identifier10192253034691
UDI-Public10192253034691
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1183500777
Device Catalogue Number1183500777
Device Lot Number6430822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown